White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Harmonic sections of Riemannian vector bundles, and metrics of Cheeger-Gromoll type

Benyounes, M., Loubeau, E. and Wood, C.M. (2007) Harmonic sections of Riemannian vector bundles, and metrics of Cheeger-Gromoll type. Differential Geometry and its Applications, 25 (3). pp. 322-334. ISSN 0926-2245

Full text not available from this repository.
Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 11 Jun 2009 14:21
Last Modified: 11 Jun 2009 14:21
Published Version: http://dx.doi.org/10.1016/j.difgeo.2006.11.010
Status: Published
Publisher: Elsevier Science B.V..
Identification Number: 10.1016/j.difgeo.2006.11.010
URI: http://eprints.whiterose.ac.uk/id/eprint/5976

Actions (repository staff only: login required)